Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44551
DC FieldValueLanguage
dc.contributor.authorFerreira, José Augusto-
dc.contributor.authorGudiño, Elias-
dc.contributor.authorOliveira, Paula de-
dc.date.accessioned2017-11-23T17:44:38Z-
dc.date.issued2013-
dc.identifier10.1515/cmam-2013-0017-
dc.identifier.urihttp://hdl.handle.net/10316/44551-
dc.description.abstractIn this paper initial boundary value problems, defined using quasilinear diffusion equations of Volterra type, are considered. These equations arise for instance to describe diffusion processes in viscoelastic media whose behavior is represented by a Voigt–Kelvin model or a Maxwell model. A finite difference discretization defined on a general non-uniform grid with second order convergence order in space is proposed. The analysis does not follow the usual splitting of the global error using the solution of an elliptic equation induced by the integro-differential equation. The new approach enables us to reduce the smoothness required to the theoretical solution when the usual split technique is used. Non-singular and singular kernels are considered. Numerical simulations which show the effectiveness of the method are included.por
dc.language.isoengpor
dc.publisherDe Gruyterpor
dc.relationPEst- C/MAT/UI0324/2011por
dc.rightsembargoedAccess-
dc.titleA Second Order Approximation for Quasilinear Non-Fickian Diffusion Modelspor
dc.typearticle-
degois.publication.issue4por
degois.publication.titleComputational Methods in Applied Mathematicspor
dc.relation.publisherversionhttps://doi.org/10.1515/cmam-2013-0017por
dc.peerreviewedyespor
dc.identifier.doi10.1515/cmam-2013-0017por
degois.publication.volume13por
dc.date.embargo2018-11-23T17:44:38Z-
uc.controloAutoridadeSim-
item.grantfulltextopen-
item.languageiso639-1en-
item.fulltextCom Texto completo-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-5226-2905-
crisitem.author.orcid0000-0001-6634-6651-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
JAF_EG_PO_CMAM2013.pdf148.54 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

8
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations

7
checked on Nov 7, 2019

Page view(s) 20

631
checked on Mar 31, 2020

Download(s)

73
checked on Mar 31, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.